# SDR DALA13029260954

- Difficulty date: June 12, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 61,706 hours, 46,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE CUSP WEB BS 1110, RBL 58 CORRODED.  REPAIRED IAW SRM 53-05, FIG 131A-2, 51-30-5, 51-30-2.
